# SDR NSVA2010125

- Difficulty date: July 26, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 30,187 hours, 35,382 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249052
- Part serial: 920231
- Condition: Malfunctioned
- Location: Lt Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT LOGBOOK ENTRY "AIRCRAFT YAWS VIOLENTLY TO RIGHT UPON LANDING.  AIRCRAFT FERRIED FROM ACK TO ALB MAINTENANCE BASE.  INSPECTOR AT ALB PERFORMED GROUND RUNS OF BOTH ENGINES AND FOUND NO ABNORMALITIES.  OVERNIGHT MAINTENANCE REPLACED THE LEFT PROPELLER CONTROL UNIT AND GROUND OPERATIONAL / LEAK CHECKS WERE SATISFACTORY.  AN OPERATIONAL CHECK FLIGHT WAS PERFORMED SUBSEQUENT TO THE PROPELLER CONTROL UNIT CHANGE AND THE CREW SIGNED OFF THE OCF AS SATISFACTORY.  WHEN QUESTIONED BY INSPECTOR FOLLOWING OCF, CHECK PILOT STATED THAT THE FLIGHT AND LANDING WAS CONSISTENT WITH OTHER SAABS.
